It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Quick background: 38, avid exerciser (6x a week spin class, elliptical) eat very healthy (I am wheat free because of sensitivity) and I'm at a healthy weight. Cholesterol issues run in my family. I had to start taking testosterone because mine is VERY low leaving me very tired. My cholesterol went from 215 to 247. They put me on Lipitor 1/2 of 10 mg tablet at bedtime. I have been taking it for three weeks & I take it around 10:30pm.

In the morning, I literally feel foggy, out of it and almost like I've had 3-4 beers! A 'drunk' feeling. This ends up going away around noon or a little after and I feel 'sharp' again. I also have felt a decrease in appetite until that magic time of noon or later.

Is this a side effect? I'm seriously thinking it is because I am VERY sensitive to any medicine

Let me know your opinions and thoughts. Thank you





All times are GMT -7. The time now is 12:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!